MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLE KIT, KNEE FIBERTAKS; DRILL BIT

ARTHREX, INC. DISPOSABLE KIT, KNEE FIBERTAKS; DRILL BIT
Model Number DISPOSABLE KIT, KNEE FIBERTAKS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-3710 disposable drill guide kit and (qty.2) of an ar-3770sp hybrid knee fibertak anchor failed while implanting using the drill guide kit.No further information was provided.This was discovered during a procedure, with no reported patient harm.Additional information was received on 02/11/2025: the ar-3710 disposable drill guide kit did not remove enough bone.It did not produce debris.The (qty.2) of an ar-3770sp hybrid knee fibertak anchor would not insert into the bone and would just bend when being hammered in.No instrument or implant broke during this issue.The case was completed using a 4.75 swivelock mpfl kit.There was no case delay or added anesthesia.There was no adverse effects on the patient reported.This occurred during a mpfl procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.

Brand Name
DISPOSABLE KIT, KNEE FIBERTAKS
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21399530
Report Number1220246-2025-00496
Device Sequence Number15798286
Product Code HTW
UDI-Device Identifier00888867426016
UDI-Public(01)00888867426016(11)240709(17)290630(10)15285002
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLE KIT, KNEE FIBERTAKS
Device Catalogue NumberAR-3710
Device Lot Number15285002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown